Alert archive / Michigan / Gale Warnings in 2009
Gale Warning 26, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Dec 8, 2009, 10:39 AM EST. It took effect at Dec 9, 2009, 1:00 AM EST. It was in force for 69 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2009, 10:39 AM EST (15:39 UTC)
- In effect from
- Dec 9, 2009, 1:00 AM EST
- Expired
- Dec 11, 2009, 10:00 PM EST
- In force
- 69 hr
- Issued by
- NWS Detroit, MI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Dec 8, 6:14 AM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Dec 8, 6:14 AM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
614 AM EST TUE DEC 8 2009
.AVIATION...
REGIONAL OBSERVATIONS SUGGEST THERE WILL CONTINUE TO BE A FEW AREAS
OF MVFR VSBYS THROUGH 15Z. BULK OF OBSERVATIONS AND LATEST
MODEL SOUNDINGS HOWEVER SUGGEST PREDOMINATELY VFR CONDITIONS TO
PERSIST THIS MORNING. A STRENGTHENING STORM SYSTEM WILL APPROACH
LATE IN THE DAY. CEILINGS WILL BEGIN TO LOWER THROUGH THE AFTERNOON
AS THIS SYSTEM APPROACHES. SNOW IS EXPECTED TO DEVELOP ON THE LEAD
EDGE OF THIS STORM SYSTEM THIS EVENING...RAPIDLY TAKING BOTH
CEILINGS AND VISIBILITIES DOWN TO IFR AND LIFR. THE SNOW WILL MIX
WITH AND CHANGEOVER TO RAIN FROM SOUTH TO NORTH AFTER MIDNIGHT AS
WARMER AIR MAKES ITS WAY INTO THE REGION.
&&
.PREV DISCUSSION...ISSUED 442 AM EST TUE DEC 8 2009
SHORT TERM...TODAY
MAIN CONCERN TODAY IS HOW QUICKLY SNOW WILL BEGIN ACROSS THE CWA AS
A STRONG LOW PRESSURE SYSTEM DEVELOPS OVER THE SOUTHERN PLAINS. THE
MODELS DIFFER QUITE A BIT WITH THE ONSET OF SNOW TODAY. THE GFS
DEVELOPS SNOW QUICKLY WITH THE ONSET AROUND 18Z FOR MUCH OF THE CWA.
ON THE OTHER SIDE THE NAM ONLY BRINGS A SMALL AMOUNT OF SNOW ACROSS
THE EXTREME SOUTHERN CWA BY 00Z. THE MAIN FACTOR HOLDING SNOW OFF
UNTIL LATER APPEARS TO BE A DRY LAYER OF AIR AT 850 MB. WHILE THE
GFS OVERCOMES THIS DRY LAYER MUCH QUICKER...A HAND ANALYSIS OF THE
00Z 850 MB CHART SHOWS A DRY POCKET OF AIR FROM CENTRAL ILLINOIS ALL
THE WAY TO NORTHERN LOUISIANA WITH DEW POINT DEPRESSIONS OF 10 TO
20. DESPITE THE KDTX 00Z RAOB SOUNDING SHOWING A FAIRLY MOIST COLUMN
THROUGH 750 MB...THIS DRY AIR TO THE SOUTH WILL ADVECT INTO THE
REGION AS THE LOW DEVELOPS AND HEADS NORTHEAST. IN ADDITION
ISENTROPIC LIFT THIS AFTERNOON LOOKS WEAK AT BEST AS 295K SYSTEM
RELATIVE WINDS ARE PARALLEL TO THE ISOBARS. SINCE THIS DRY LAYER
WILL NEED TO BE OVERCOME BEFORE ANY SNOW BEGINS TO FALL AND WITH
VERY LITTLE HELP FROM ISENTROPIC LIFT OR MID LEVEL
FRONTOGENESIS...THE QUICKER GFS SEEMS A BIT OPTOMISTIC IN OVERCOMING
THIS LAYER SO QUICKLY. THE CURRENT FORECAST LOOKS TO BE A GOOD
COMPROMISE IN THIS CASE WITH SNOW STARTING AROUND 21Z. SINCE A LOT
OF THIS INITIAL MOISTURE WILL BE USED TO OVERCOME THIS DRY LAYER NO
MORE THAN A DUSTING IS EXPECTED THROUGH 00Z AS THE COLUMN MOISTENS
UP AND LIGHT SNOW BEGINS ACROSS THE AREA.
LONG TERM...TONIGHT THROUGH MONDAY
UPPER WAVE LIFTING FROM THE CALIFORNIA COAST TOWARDS THE FOUR
CORNERS REGION WILL RACE ACROSS THE ROCKIES (150-160KT FLOW) BEFORE
LIFTING UP TOWARDS THE GREAT LAKES TONIGHT. DEEPENING SURFACE LOW
WILL LIFT FROM THE CENTRAL PLAINS AND TOWARDS CHICAGO OVERNIGHT. THE
LOW IS EXPECTED TO TRACK ACROSS SAGINAW BAY AND INTO CENTRAL LAKE
HURON BY WEDNESDAY EVENING...WITH GOOD CONSENSUS NOW SHOWN BY THE
GFS/EURO/GEM/UKMET. NAM/UKMET DO REMAIN SLIGHTLY NORTH OF THIS TRACK
HOWEVER...MORE ACROSS NORTHERN LOWER MICHIGAN.
PRECIPITATION WILL INCREASE IN COVERAGE AND INTENSITY OVER SOUTHEAST
MICHIGAN THIS EVENING...AS THE APPROACH OF THE LOW IS ACCOMPANIED BY
A COUPLED JET STRUCTURE...VERY IMPRESSIVE STRONG ISENTROPIC
ASCENT...GOOD FGEN...AND MODERATE MID-LEVEL INSTABILITY. DEEP LAYER
LIFT WILL HAVE GOOD MOISTURE TO WORK WITH...AS SPECIFIC HUMIDITIES
BELOW 600 MB RISE TO BETWEEN 3 AND 5 G/KG BELOW H600. MODELS ALL NOW
SUPPORT A SLIGHTLY EARLIER ONSET OF PRECIPITATION AND ARE ALSO A
LITTLE SLOWER IN BRINGING THE WARM AIR UP INTO THE REGION. THIS HAS
RESULTED IN AN INCREASE IN FORECAST SNOW AMOUNTS FOR THE OVERNIGHT
PERIOD. NOW EXPECTING 1 TO 2 INCHES FROM THE OHIO BORDER TO
M-59...WITH 2 TO 5 INCHES THEN EXPECTED FROM M-59 TO SAGINAW...AND
ABOUT 6 INCHES OVER BAY AND MIDLAND COUNTIES. STRONG WARM AIR
ADVECTION ARRIVING AHEAD OF THE SYSTEM...ESPECIALLY AFTER 1 AM
TONIGHT...WILL ALLOW PRECIPITATION TO GRADUALLY CHANGE OVER TO ALL
RAIN SOUTH OF FLINT BY 7 AM...WITH A RAIN/SNOW MIX OCCURRING LATE AS
FAR NORTH AS SAGINAW. GFS FORECAST SOUNDINGS ALSO SUPPORT SOME SLEET
MIXING IN SOUTH OF FLINT BEFORE THE CHANGEOVER TO RAIN OCCURS. GIVEN
NEW SNOW AMOUNTS AND EXPECTATION FOR SOME SLEET...HAVE ISSUED A
WINTER WEATHER ADVISORY FOR ALL OF THE FORECAST AREA EXCEPT FOR
MIDLAND AND BAY COUNTIES WHERE THE WATCH WAS UPGRADED TO A WARNING.
LOW-END ADVISORY CRITERIA IS FOR 2 INCHES IN 6 HOURS...HOWEVER
WHEREVER WE COME UP SHY WITH THE SNOW ACCUMULATIONS...WE WILL LIKELY
BE SEEING ENOUGH SLEET TO JUSTIFY THE WINTER WEATHER ADVISORY WITH A
MIX ANYWAY. RAIN/SNOW LINE WILL CONTINUE TO LIFT NORTHWARD FOR THE
FIRST HALF OF THE DAY ON WEDNESDAY...WITH MOSTLY SNOW CONTINUING FOR
BAY AND MIDLAND COUNTIES. POWERFUL COLD FRONT WILL THEN BLAST
THROUGH THE AREA DURING THE LATE AFTERNOON/EVENING...PROVIDING A
VERY FAST CHANGEOVER TO ALL SNOW SHOWERS.
GUSTY WINDS ARE EXPECTED TONIGHT AND FOR TOMORROW...THOUGH THEY MAY
LULL FOR A PERIOD RIGHT NEAR THE LOW CENTER AS IT LIFTS ACROSS
CENTRAL MICHIGAN. WINDS WILL FURTHER INCREASE BEHIND THE COLD FRONT
AS IT PUSHES THROUGH. GFS SOUNDINGS DO SUGGEST WE COULD MIX UP TO 45
MPH...AND THIS IS SUPPORTED BY A TIGHT THERMAL GRADIENT...EXISTING
STRONG PRESSURE GRADIENT...AND STRONG ISENTROPIC DESCENT. SINCE THIS
WOULD ONLY SUPPORT A WIND ADVISORY...WILL NOT ISSUE A HIGH WIND
WARNING. VERY COLD AIR WILL SPILL INTO THE REGION BEHIND THE
FRONT...DESPITE GREAT LAKE WATER TEMPERATURES IN THE MID 40S. HIGHS
ON THURSDAY WILL RISE LITTLE FROM OVERNIGHT LOWS...WITH AFTERNOON
TEMPERATURES PEAKING ONLY IN THE LOW 20S (OR EVEN UPPER TEENS OVER
THE TRI-CITIES/THUMB).
PRECIPITATION WILL BECOME DOMINATED BY LAKE EFFECT SNOW PROCESSES
BEHIND THE FRONT WEDNESDAY NIGHT THROUGH FRIDAY. HAVE CONTINUED TO
MENTION SCATTERED SNOW SHOWERS FOR MOST THE AREA...BUT DID TRY
HIGHLIGHT AN ENHANCED AREA OF LAKE EFFECT BETWEEN I-69 AND THE OHIO
BORDER WED NIGHT AND THURSDAY AND EVEN ADDED IN SOME ACCUMULATIONS.
STRONG WESTERLY FLOW ACROSS LAKE MICHIGAN...WITH GOOD MOISTURE DEPTH
(ESPECIALLY INTO THE EARLY AFTERNOON AND THURSDAY) AND LAKE-850
DELTA T VALUES TOPPING OUT AT 27 DEGREES BY 00Z FRI SHOULD PROMOTE
HEALTHY LAKE EFFECT. ALTHOUGH ACCUMULATIONS ON THE EAST SIDE OF THE
STATE ARE STILL HARD TO DETERMINE...00Z GFS BUFKIT OUTPUT SUGGESTS
1-4 INCH ACCUMULATIONS SOUTH OF I-69 FROM WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT. WILL BE PINPOINTING THIS A LITTLE BETTER OVER THE
NEXT FEW DAYS...AS LAKE EFFECT IS MORE OF A MESOSCALE AND SHORTER
TERM ISSUE.
SURFACE HIGH PRESSURE WILL BUILD INTO THE SOUTHERN GREAT LAKES ON
FRIDAY AND CONTINUE TO EXPAND NORTHWARD INTO LAKE HURON THROUGH
SATURDAY. ASIDE FROM GRADUAL DRYING OF THE ATMOSPHERIC COLUMN OVER
THE REGION...WIND FIELDS WILL WEAKEN AND TAKE ON MORE OF A SOUTHERLY
COMPONENT AT H850. THIS SHOULD BRING AN END TO LAKE EFFECT SNOW
SHOWERS BY EVENING. COLD AIR WILL REMAIN IN PLACE HOWEVER...WITH
HIGHS ON FRIDAY IN THE UPPER TEENS TO LOW 20S AND BREEZY WINDS
LIMITING WIND CHILLS INTO THE SINGLE DIGITS TO JUST SLIGHTLY BELOW
ZERO. GFS/EURO NOW BOTH SHOW AN UPPER WAVE RIDING A STRONG JET
STREAK ACROSS THE GREAT LAKES ON SATURDAY NIGHT...THOUGH THEY DIFFER
A BIT WITH THE STRENGTH AND AMPLITUDE. IT LOOKS AS IF ANOTHER COLD
FRONT WILL DROP DOWN ACROSS THE REGION SATURDAY NIGHT AND EARLY
SUNDAY...REINFORCING COLD AIR OVER THE REGION AND GENERATING A FEW
LIGHT SNOW SHOWERS. THERMAL ADVECTION AHEAD OF THE SYSTEM LOOKS
MEAGER...AND ONLY EXPECT HIGHS TO RECOVER A FEW DEGREES INTO THE MID
20S ON SATURDAY. TEMPERATURES WILL REMAIN BELOW NORMAL BEHIND THE
FRONT AS WE HEAD INTO NEXT WEEK.
MARINE...
SOUTHEAST WINDS WILL PICK UP TODAY AHEAD OF A MAJOR STORM SYSTEM
DEVELOPING ACROSS THE SOUTHERN PLAINS. A DEEPENING LOW PRESSURE
(970S MB) WILL TRACK NORTHEAST THROUGH LOWER MICHIGAN ON WEDNESDAY.
THE GUSTY SOUTHEAST WINDS WILL CAUSE SMALL CRAFT ADVISORY CONDITIONS
ACROSS SAGINAW BAY...LAKE ST. CLAIR AND WESTERN LAKE ERIE LATE THIS
AFTERNOON AND EARLY THIS EVENING WITH SMALL CRAFT ADVISORIES HOISTED
FOR THOSE AREAS. GALE FORCE CONDITIONS WILL OCCUR ALONG THE OPEN AND
NEARSHORE WATERS OF LAKE HURON TONIGHT AS THE LOW APPROACHES THE
CENTRAL GREAT LAKES...WITH GALE WATCHES BEING UPGRADED TO GALE
WARNINGS ACROSS THOSE AREAS. GALE FORCE CONDITIONS ARE NOT EXPECTED
UNTIL WEDNESDAY AFTERNOON/EVENING ACROSS SAGINAW BAY/LAKE ST
CLAIR/WESTERN LAKE ERIE...THEREFORE WILL LET THE GALE WATCH CONTINUE
FOR THOSE AREAS AT THIS POINT. GALE FORCE WINDS WILL CONTINUE
THROUGH THURSDAY ACROSS ALL AREAS...AND INTO FRIDAY MORNING FOR THE
OPEN WATERS OF LAKE HURON. WESTERLY WINDS WEDNESDAY NIGHT OVER THE
OPEN WATERS ARE EXPECTED TO TOP OUT AROUND 45 KNOTS. WINDS WILL BE
SLOW TO DECREASE AS WE HEAD INTO FRIDAY...AS THE ARCTIC AIRMASS
SPILLING OVER THE WARMER WATERS LEADS TO VERY UNSTABLE LOW LEVEL
PROFILE...ALLOWING WAVE GROWTHS IN EXCESS OF 10 FEET. LAKE EFFECT
SNOW SQUALLS ARE ALSO LIKELY BEHIND THE SYSTEM...ESPECIALLY FROM
LATE WEDNESDAY NIGHT THROUGH THURSDAY.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ047-MIZ048...FROM 10 PM TUESDAY TO 10 AM
WEDNESDAY.
WINTER WEATHER ADVISORY...MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-
MIZ076...FROM 7 PM TUESDAY TO 4 AM WEDNESDAY.
WINTER WEATHER ADVISORY...MIZ055-MIZ060-MIZ061-MIZ062...FROM 7 PM
TUESDAY TO 7 AM WEDNESDAY.
WINTER WEATHER ADVISORY...MIZ049-MIZ053-MIZ054...FROM 7 PM TUESDAY
TO 10 AM WEDNESDAY.
WINTER WEATHER ADVISORY...MIZ082-MIZ083...FROM 7 PM TUESDAY TO 1 AM
WEDNESDAY.
LAKE HURON...
GALE WARNING...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...FROM 4
AM WEDNESDAY TO 7 PM FRIDAY.
GALE WATCH...SAGINAW BAY...FROM 7 PM WEDNESDAY TO 7 PM THURSDAY.
SMALL CRAFT ADVISORY...SAGINAW BAY...FROM 10 PM TUESDAY TO 7 PM
WEDNESDAY.
GALE WARNING...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON...FROM 7 PM TUESDAY TO 7 PM THURSDAY.
LAKE ST CLAIR...
GALE WATCH...FROM 4 PM WEDNESDAY TO 7 PM THURSDAY.
SMALL CRAFT ADVISORY...FROM 10 PM TUESDAY TO 4 PM WEDNESDAY.
MI WATERS OF LAKE ERIE...
GALE WATCH...FROM 1 PM WEDNESDAY TO 7 PM THURSDAY.
SMALL CRAFT ADVISORY...FROM 4 PM TUESDAY TO 1 PM WEDNESDAY.
&&
AVIATION.....KURIMSKI
SHORT TERM...KURIMSKI
LONG TERM....HLO
MARINE.......KURIMSKI
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Dec 8, 5:00 AM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 500 AM EST TUE DEC 8 2009 MIZ055-060>063-068>070-075-076-082-083-091000- SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND- MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 500 AM EST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT FOR ALL OF SOUTHEAST MICHIGAN AS SNOW AND SLEET SPREAD INTO THE AREA. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS WILL OCCUR BEHIND A POWERFUL COLD FRONT WEDNESDAY EVENING THROUGH THURSDAY. WINDS GUSTS HAVE THE POTENTIAL TO REACH 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT...HOWEVER REPORTS OF SNOW ACCUMULATIONS GREATER THAN ONE INCH WOULD BE APPRECIATED. MIZ049-053-054-091000- HURON-SAGINAW-TUSCOLA- 500 AM EST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT FOR ALL OF SOUTHEAST MICHIGAN AS SNOW SPREADS INTO THE AREA. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER WEATHER ADVISORY CONTINUES THROUGH WEDNESDAY MORNING. STRONG WINDS WILL OCCUR BEHIND A POWERFUL COLD FRONT WEDNESDAY EVENING THROUGH THURSDAY. WINDS GUSTS HAVE THE POTENTIAL TO REACH 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT...HOWEVER REPORTS OF SNOW ACCUMULATIONS GREATER THAN ONE INCH WOULD BE APPRECIATED. MIZ047-048-091000- MIDLAND-BAY- 500 AM EST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT TONIGHT BAY AND MIDLAND COUNTIES. PLEASE SEE THE LATEST WINTER WEATHER ADVISORY /WSWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WINTER STORM WARNING REMAINS IN EFFECT THROUGH WEDNESDAY MORNING. STRONG WINDS WILL OCCUR BEHIND A POWERFUL COLD FRONT WEDNESDAY EVENING THROUGH THURSDAY. WINDS GUSTS HAVE THE POTENTIAL TO REACH 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT...HOWEVER SNOW REPORTS WOULD BE APPRECIATED. LCZ422-LHZ361>363-441>443-462>464-091000- ST. CLAIR RIVER- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 500 AM EST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS GO INTO EFFECT TONIGHT FOR LAKE HURON...INCLUDING THE NEARSHORE WATERS FROM PORT AUSTIN TO PORT HURON. PLEASE SEE THE LATEST FORECASTS /NSHDTX/ AND /GLFLH/ OR MARINE WEATHER MESSAGE /MWWDTX/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE GALE WARNING REMAINS IN EFFECT THROUGH THURSDAY EVENING FOR THE NEARSHORE WATERS OF LAKE HURON...AND THROUGH FRIDAY EVENING FOR THE OPEN WATERS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ423-460-LEZ444-LHZ421-422-091000- DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- 500 AM EST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR LAKE ERIE TODAY AND TONIGHT. SMALL CRAFT ADVISORIES GO INTO EFFECT TONIGHT FOR SAGINAW BAY AND LAKE ST CLAIR. PLEASE SEE THE LATEST MARINE WEATHER MESSAGE /MWWDTX/ OR MARINE FORECASTS /NSHDTX/ AND /GLFSC/ FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COMBINATION OF SMALL CRAFT ADVISORIES AND GALE WATCHES ARE IN EFFECT FROM WEDNESDAY THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. HLO YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 4:21 AM EST | Gale Warning | DTX | 6 hr | |
| Dec 8, 4:21 AM EST | Small Craft Advisory | DTX | 23 hr | |
| Dec 8, 4:41 AM EST | Winter Storm Warning | DTX | Bay, Midland | 29 hr |
| Dec 8, 4:41 AM EST | Winter Weather Advisory | DTX | Genesee, Huron, Lapeer, Lenawee, Livingston, Macomb and 9 more | 29 hr |
| Dec 8, 10:39 AM EST | Storm Warning | DTX | 36 hr | |
| Dec 8, 3:36 PM EST | High Wind Watch | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.